Analytical study of solitons to Biswas–Milovic model in nonlinear optics

Zhou Q., Ekici M., Sonmezoglu A., Mirzazadeh M., Eslami M.

Journal of Modern Optics, vol.63, no.21, pp.2131-2137, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 63 Issue: 21
  • Publication Date: 2016
  • Doi Number: 10.1080/09500340.2016.1184719
  • Journal Name: Journal of Modern Optics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.2131-2137
  • Keywords: Optical solitons, Biswas-Milovic equation, integrability, generalized Kudryashov method, POWER-LAW, EQUATION, PROPAGATION, WAVE
  • Yozgat Bozok University Affiliated: Yes


© 2016 Informa UK Limited, trading as Taylor & Francis Group.Optical solitions to the Biswas–Milovic model have been investigated analytically with the help of the generalized Kudryashov method. Four types of nonlinear are considered. They are Kerr law, Power law, parabolic law and dual-power law. As a result, exact solitary wave solutions are obtained.